I am taking CellCept 2 g daily for my autoimmune dermatomyositis. I have to take my third shot of the COVID-19 vaccine. So, my doctor advised me to stop the tablet for a week before and after the COVID vaccine.
Today is the fourth day of stopping, and I am sweating a lot. Is stopping CellCept suddenly causing this?
Welcome to icliniq.com.
Yes, for getting a shot of the COVID-19 (Coronavirus Disease-2019) vaccine, you have to stop tablet CellCept (Mycophenolate mofetil) one week before and after taking the vaccine. And yes, the sudden withdrawal of the drugs can cause such symptoms. It is essential to check your blood pressure and pulse rate while you have these symptoms.
So, please get your blood pressure and pulse checked and write back to me.
Thank you for the reply.
I do have another question. I have tinnitus with a semicircular ear canal and tiny dehiscence. Do I need surgery?
Welcome back to icliniq.com.
Dermatomyositis does not interfere with any surgery, nor it complicates any surgery.
The only thing that must be kept in mind is that if you are on steroids or immunosuppressants, they can increase the risk of infections during surgery.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
When it comes to coronavirus preventive measures, getting vaccinated is as important as wearing a mask, using a hand sanitizer, social distancing, and washing hands frequently ... Read fullCOVID-19 Vaccines and People With Chronic Conditions
.. in multiple clinical trials and multi-stage testing processes to ensure safety. This article will brief you about the COVID vaccines and people with chronic conditions .. ... Read fullAirborne Contact Dermatitis (ABCD) Due to Congress Grass
.. a type of contact dermatitis, which is mainly caused by an allergic response to the plant Congress Grass. Learn about the causes, symptoms, and treatment .. ... Read full
Ask your health query to a doctor online?Ask a Rheumatologist Now